# SDR MALA020139

- Difficulty date: January 23, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Condition: Defective
- Stage of operation: CR
- How discovered: L
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

During Flight #3185, RH Buss failed inflight.  FO's Efis Displays (both) went blank. Maintenance replaced RH PDU then Buss failed again.  Maintenance replaced LH PDU, and replaced Relay 72 PC.  See 409 #080284 for details.
